# SDR USAASA01035

- Difficulty date: July 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A320*
- Aircraft serial: 1492
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Out Of Adj
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE 4L EXIT DOOR EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE ADJUSTED THE CONTACTS IN THE LIGHT ASSEMBLY.  OPERATIONALLY CHECKED OK.  (M)
